There's some information on my profile page that may be helpful. Just click on the blue GaGuy link to the left of this post.
The physical withdrawal can last up to 6..even 7 days (with that dose). If she has gone 4 days, then she knows what to expect in terms of symptoms, i.e. chills..sweats...bathroom runs..sneezing..etc.
After the physical is over, the mental game will begin. She will need to secure a support system of some sort. The cravings will continue.
Tell her there is hope and she can live her life clean. Good luck, and any other questions, just ask.
tell her she never has to do those 4 days again!!!!! i never want to do those first 4 days again. oh, i hope!!!!!
i am not as far along as others (i am day 5). would she ever get involved in this site? i cant tell you what it has done for me. i think for these initial days it has been better than meetings for me (aa/na meeting) because going through withdrawls you don't want to go out, or do much of anything.
I am scared for the "mental game" though as IB says - - - I think your sis needs to think in advance of some options that might work for her? na meetings? education on recovery? i don't know... something...